By Topic

Statistical analysis of generalized exponential distribution under progressive censoring with binomial removals

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
Yan, Weian ; Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, P. R. China; College of Marine Engineering, Northwestern Polytechnical University, Xi'an 710072, P. R. China ; Shi, Yimin ; Song, Baowei ; Mao, Zhaoyong

The estimation of generalized exponential distribution based on progressive censoring with binomial removals is presented, where the number of units removed at each failure time follows a binomial distribution. Maximum likelihood estimators of the parameters and their confidence intervals are derived. The expected time required to complete the life test under this censoring scheme is investigated. Finally, the numerical examples are given to illustrate some theoretical results by means of Monte-Carlo simulation.

Published in:

Systems Engineering and Electronics, Journal of  (Volume:22 ,  Issue: 4 )